MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA? FIRM; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA? FIRM; STENT, URETERAL
Model Number M0061902230
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that the stent was fractured.The procedure was completed with another of the same device and the patient condition following procedure was stable.
 
Event or Problem Description
It was reported that during unpacking, the stent was fractured.The procedure was completed with another of the same device and the patient condition following procedure was stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.Blockh11: the returned tria ureteral stent with positioner and suture was analyzed, and during the visual evaluation, it was found the stent bladder coil was detached.However, the reported event cannot be confirmed since the problem is in the coil, not in the shaft.The analysis performed to the returned device; it is possible to conclude that this could be caused by operational factors.Based on the analysis results of observed coil detached, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.

Brand Name
TRIA? FIRM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22897499
Report Number2124215-2025-59378
Device Sequence Number12258820
Product Code FAD
UDI-Device Identifier08714729937852
UDI-Public(01)08714729937852(17)270903(10)34767490
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K190603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061902230
Device Catalogue NumberM0061902230
Device Lot Number0034767490
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight58 KG